Bulletin of the American Mathematical Society

Automorphisms of a free associative algebra of rank 2

Anastasia Czerniakiewicz

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 77, Number 6 (1971), 992-994.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183533174

Mathematical Reviews number (MathSciNet)
MR0285568

Zentralblatt MATH identifier
0227.16002

Subjects
Primary: 16A06 16A72
Secondary: 20F55: Reflection and Coxeter groups [See also 22E40, 51F15] 16A02

Citation

Czerniakiewicz, Anastasia. Automorphisms of a free associative algebra of rank 2. Bull. Amer. Math. Soc. 77 (1971), no. 6, 992--994. https://projecteuclid.org/euclid.bams/1183533174


Export citation

References

  • 1. P. M. Cohn, Free associative algebras, Bull. London Math. Soc. 1 (1969), 1-39; correction, ibid. 1 (1969), 218. MR 39 #2800; #5614.
  • 2. P. M. Cohn, On subsemigroups of free semigroups, Proc. Amer. Math. Soc. 13 (1962), 347-351. MR 25 #3111.
  • 3. P. M. Cohn, Lecture notes on free rings, Yale University, New Haven, Conn., 1962.
  • 4. A. Czerniakiewicz, Automorphisms of a free associative algebra of rank 2 Thesis, New York University, 1970.
  • 5. A. Czerniakiewicz, Automorphisms of a free associative algebra of rank 2, Trans. Amer. Math. Soc. 160 (1971), 393-401.
  • 6. H. W. E. Jung, Über ganze birationale Transformationen der Ebene, J. Reine Angew. Math. 184 (1942), 161-174. MR 5, 74.